Volume 11, issue 4 (2011)

Recent Issues

Volume 17
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Configuration spaces of thick particles on a metric graph
1861

Kenneth Deeley

Toda brackets and congruences of modular forms
1893

Gerd Laures

The additivity of the $\rho$–invariant and periodicity in topological surgery
1915

Diarmuid Crowley and Tibor Macko

Poincaré duality and periodicity
1961

John R Klein and William Richter

Flipping bridge surfaces and bounds on the stable bridge number
1987

Jesse Johnson and Maggy Tomova

On the Chabauty space of locally compact abelian groups
2007

Yves Cornulier

Generic deformations of the colored $\mathfrak{sl}(N)$–homology for links
2037

Hao Wu

Rational $\mathbb{Z}_p$–equivariant spectra
2107

David Barnes

$\mathrm{SO}(3)$ homology of graphs and links
2137

Benjamin Cooper, Matt Hogancamp and Vyacheslav Krushkal

An algorithm for finding parameters of tunnels
2167

Kai Ishihara

Quantum invariants of random 3–manifolds
2191

Nathan M Dunfield and Helen Wong

Flat structures on surface bundles
2207

Jonathan Bowden

Simplicial volume and fillings of hyperbolic manifolds
2237

Koji Fujiwara and Jason Fox Manning

The entropy efficiency of point-push mapping classes on the punctured disk
2265

Philip Boyland and Jason Harrington

Bounds for fixed points and fixed subgroups on surfaces and graphs
2297

Boju Jiang, Shida Wang and Qiang Zhang

Families of monotone symplectic manifolds constructed via symplectic cut and their Lagrangian submanifolds
2319

Agnes Gadbled

On the mapping space homotopy groups and the free loop space homology groups
2369

Takahito Naito

Algebraic $K$–theory over the infinite dihedral group: an algebraic approach
2391

James F Davis, Qayum Khan and Andrew Ranicki

Free degrees of homeomorphisms on compact surfaces
2437

Jianchun Wu and Xuezhi Zhao

The Goodwillie tower for $S^1$ and Kuhn's Theorem
2453

Mark Behrens

Publication of this issue is now complete.